U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

Does latanoprost/timolol eye drops cause an allergic reaction?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Yes, but: Virtually any drug can cause an allergic rxn in susceptible people. Latanoprost can cause redness, blurred vision, burning and the sensation that something is "in your eye" (foreign body sensation) which you may perceive as an allergic rxn but these are actually side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 42-year-old member asked:
1 doctor answer1 doctor weighed in
A 30-year-old member asked:
1 doctor answer1 doctor weighed in
A 30-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 16, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.